Global solutions of Cauchy problems for the Liouville equation $\varphi_{tt}-\varphi_{xx}=-1/2m^2\exp\varphi$ in the case of singular initial data
Doklady Akademii Nauk, Tome 244 (1979) no. 4, pp. 873-876
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1979_244_4_a19,
author = {A. K. Pogrebkov},
title = {Global solutions of {Cauchy} problems for the {Liouville} equation $\varphi_{tt}-\varphi_{xx}=-1/2m^2\exp\varphi$ in the case of singular initial data},
journal = {Doklady Akademii Nauk},
pages = {873--876},
year = {1979},
volume = {244},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1979_244_4_a19/}
}
TY - JOUR
AU - A. K. Pogrebkov
TI - Global solutions of Cauchy problems for the Liouville equation $\varphi_{tt}-\varphi_{xx}=-1/2m^2\exp\varphi$ in the case of singular initial data
JO - Doklady Akademii Nauk
PY - 1979
SP - 873
EP - 876
VL - 244
IS - 4
UR - http://geodesic.mathdoc.fr/item/DAN_1979_244_4_a19/
LA - ru
ID - DAN_1979_244_4_a19
ER -
%0 Journal Article
%A A. K. Pogrebkov
%T Global solutions of Cauchy problems for the Liouville equation $\varphi_{tt}-\varphi_{xx}=-1/2m^2\exp\varphi$ in the case of singular initial data
%J Doklady Akademii Nauk
%D 1979
%P 873-876
%V 244
%N 4
%U http://geodesic.mathdoc.fr/item/DAN_1979_244_4_a19/
%G ru
%F DAN_1979_244_4_a19
A. K. Pogrebkov. Global solutions of Cauchy problems for the Liouville equation $\varphi_{tt}-\varphi_{xx}=-1/2m^2\exp\varphi$ in the case of singular initial data. Doklady Akademii Nauk, Tome 244 (1979) no. 4, pp. 873-876. http://geodesic.mathdoc.fr/item/DAN_1979_244_4_a19/